Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Erratum to: Compactness properties for operators dominated by AM-compact operators

Authors: Belmesnaoui Aqzzouz and Aziz Elbour
Journal: Proc. Amer. Math. Soc. 137 (2009), 2813-2815
MSC (2000): Primary 46A40, 46B40; Secondary 46B42
Published electronically: April 2, 2009
Original Article: Proc. Amer. Math. Soc. 135 (2007), 1151-1157
MathSciNet review: 2497497
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46A40, 46B40, 46B42

Retrieve articles in all journals with MSC (2000): 46A40, 46B40, 46B42

Additional Information

Belmesnaoui Aqzzouz
Affiliation: Département d’Économie, Faculté des Sciences Économiques, Juridiques et Sociales, Université Mohammed V-Souissi, B.P. 5295, Sala Eljadida, Morocco

Aziz Elbour
Affiliation: Équipe d’Analyse Fonctionnelle, Département de Mathématiques, Faculté des Sciences, Université Ibn Tofail, B.P. 133, Kénitra, Morocco

PII: S 0002-9939(09)09856-6
Keywords: AM-compact operator, order continuous norm, discrete Banach lattice.
Received by editor(s): July 25, 2008
Received by editor(s) in revised form: December 14, 2008
Published electronically: April 2, 2009
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia